Ukrainian Mathematical Journal

, Volume 62, Issue 9, pp 1460–1475 | Cite as

Approximation of solutions of stochastic differential equations with fractional Brownian motion by solutions of random ordinary differential equations

  • K. V. Ral’chenko
  • H. M. Shevchenko
Article
  • 133 Downloads

We prove a general theorem on the convergence of solutions of stochastic differential equations. As a corollary, we obtain a result concerning the convergence of solutions of stochastic differential equations with absolutely continuous processes to a solution of an equation with Brownian motion.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Zähle, “Integration with respect to fractal functions and stochastic calculus. I,” Probab. Theory Relat. Fields, 111, No. 3, 333–372 (1998).CrossRefMATHGoogle Scholar
  2. 2.
    L. Coutin and Z. Qian, “Stochastic analysis, rough path analysis and fractional Brownian motions,” Probab. Theory Relat. Fields, 122, No. 1, 108–140 (2002).CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    D. Nualart and A. Răscanu, “Differential equations driven by fractional Brownian motion,” Collect. Math., 53, No. 1, 55–81 (2002).MATHMathSciNetGoogle Scholar
  4. 4.
    A. A. Ruzmaikina, “Stieltjes integrals of Hölder continuous functions with applications to fractional Brownian motion,” J. Statist. Phys., No. 5–6, 1049–1069 (2000).Google Scholar
  5. 5.
    L. Coutin and Z. Qian, “Stochastic differential equations for fractional Brownian motions,” C. R. Acad. Sci., Sér. I. Math., 331, No. 1, 75–80 (2000).MATHMathSciNetGoogle Scholar
  6. 6.
    I. Nourdin, “A simple theory for the study of SDEs driven by a fractional Brownian motion, in dimension one,” in: Sémin. Probab. XLI, Some Papers and Selected Contributions of the Seminars in Nancy 2005 and Luminy 2006 (Lecture Notes in Mathematics, 1934), Springer, Berlin (2008), pp. 181–197.Google Scholar
  7. 7.
    S. J. Lin, “Stochastic analysis of fractional Brownian motions,” Stochast. Rep., 55, No. 1–2, 121–140 (1995).MATHGoogle Scholar
  8. 8.
    T. E. Duncan, Y. Hu, and B. Pasik-Duncan, “Stochastic calculus for fractional Brownian motion. I. Theory,” SIAM J. Control Optim., 38, No. 2, 582–612 (2000).CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    E. Alòs, O. Mazet, and D. Nualart, “Stochastic calculus with respect to Gaussian processes,” Ann. Probab., 29, No. 2, 766–801 (2001).CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    F. Russo and P. Vallois, “Forward, backward and symmetric stochastic integration,” Probab. Theory Relat. Fields, 97, No. 3, 403–421 (1993).CrossRefMATHMathSciNetGoogle Scholar
  11. 11.
    J. A. León and C. Tudor, “Semilinear fractional stochastic differential equations,” Bol. Soc. Mat. Mex., III, 8, No. 2, 205–226 (2002).MATHGoogle Scholar
  12. 12.
    Yu. S. Mishura, “Quasilinear stochastic differential equations with fractional Brownian component,” Teor. Imovir. Mat. Stat., No. 68, 95–106 (2004).Google Scholar
  13. 13.
    S. Tindel, C. A. Tudor, and F. Viens, “Stochastic evolution equations with fractional Brownian motion,” Probab. Theory Relat. Fields, 127, No. 2, 186–204 (2003).CrossRefMATHMathSciNetGoogle Scholar
  14. 14.
    Yu. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Springer, Berlin (2008).CrossRefMATHGoogle Scholar
  15. 15.
    Yu. Mishura and G. Shevchenko, “The rate of convergence for Euler approximations of solutions of stochastic differential equations driven by fractional Brownian motion,” Stochastics, 80, No. 5, 489–511 (2008).MATHMathSciNetGoogle Scholar
  16. 16.
    I. Nordin and A. Neuenkirch, “Exact rate of convergence of some approximation schemes associated to SDEs driven by a fractional Brownian motion,” J. Theor. Probab., 20, No. 4, 871–899 (2007).CrossRefGoogle Scholar
  17. 17.
    T. H. Thao, “An approximate approach to fractional analysis for finance,” Nonlin. Anal., Real World Appl., 7, No. 1, 124–132 (2006).CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    T. Androshchuk, “Approximation of a stochastic integral over fractional Brownian motion by integrals over absolutely continuous processes,” Teor. Imovir. Mat. Stat., No. 73, 11–20 (2005).Google Scholar
  19. 19.
    S. G. Samko, A. A. Kilbas, and O. I. Marichev, Integrals and Derivatives of Fractional Order and Their Applications [in Russian], Nauka i Tekhnika, Minsk (1987).Google Scholar
  20. 20.
    I. Norros, E. Valkeila, and J. Virtamo, “An elementary approach to a Girsanov formula and other analytical results on fractional Brownian motions,” Bernoulli, 5, No. 4, 571–587 (1999).CrossRefMATHMathSciNetGoogle Scholar
  21. 21.
    A. M. Garsia and E. Rodemich, “Monotonicity of certain functionals under rearrangement,” Ann. Inst. Fourier, 24, No. 2, 67–116 (1974).MATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  • K. V. Ral’chenko
    • 1
  • H. M. Shevchenko
    • 1
  1. 1.Shevchenko Kyiv National UniversityKyivUkraine

Personalised recommendations